Common fixed points of a finite family of multivalued quasi-nonexpansive mappings in uniformly convex Banach spaces

Document Type : Research Paper

Authors

Department of Mathematics, Faculty of Science, Chiang Mai University 50200, Chiang Mai, Thailand

Abstract

In this paper, we introduce a one-step iterative scheme for finding a common fixed point of a finite family of multivalued quasi-nonexpansive mappings in a real uniformly convex Banach space. We establish weak and strong convergence theorems of the propose iterative scheme under some appropriate conditions.

Keywords

Main Subjects


Volume 39, Issue 6 - Serial Number 6
December 2013
Pages 1125-1135
  • Receive Date: 02 May 2012
  • Revise Date: 04 November 2012
  • Accept Date: 04 November 2012
  • First Publish Date: 15 December 2013